Title

On Categories of Algebras Equivalent to a Quasivariety

Document Type

Article

Language

eng

Format of Original

6 p.

Publication Date

12-1983

Publisher

Springer

Source Publication

Algebra Universalis

Source ISSN

0002-5240

Original Item ID

doi: 10.1007/BF01191762

Abstract

In a recent paper, B. Banaschewski proved that anySP-class of algebras which is category equivalent to a variety (over a possibly different finitary similarity type) is itself a variety. Here we prove the analogous statement obtained by replacing “variety” with “quasivariety”. We also present examples which detail some of the difficulties arising when one tries to strengthen the theorem in various ways.

Comments

Algebra Universalis, Vol. 16, No. 1 (December 1983): 153-158. DOI.